for as long as i can remember i have been having trouble with thinking - it seems that there are too many thoughts going through my head and at too high a speed to keep track of everything.
it feels very difficult to think clearly and calmly, and to concentrate for an extended time. it's hard to follow a train of thought. i get lost outside easily, and i find it embarrassing.
too many times i will do something without thinking first and then only realize after, whether it's a few seconds after or a few hours or a few days, that a little forethought could have prevented a simple, careless mistake (which i have many of every day).
i find it's difficult to articulate my thoughts when i am speaking and the only place i can think at least somewhat clearly is in the bathroom.
this problem has recently been aggravated by my girlfriend who has none of these issues, it's seriously depressing knowing that every day when i walk out the door a large amount of stupid, careless mistakes await me that i can't seem to avoid no matter how hard i try because my thoughts are whisking themselves away.
i've taken Focalin, Straterra, and adderall but this doesn't change my pattern of thinking. i've always had problems doing homework, just the concentration required escapes me. so much so that i left junior high and and did independent study for 5 years math for me is a joke, i can't seem to do anything above basic algebra. i lose things all the time.
am i just stupid? or do i have an overactive hippocampus (part of the brain that controls emotions)? if i don't control myself i seem to get emotional too easily and get irritated over things which shouldn't irritate me. is this just my personality? or related to my family, everyone in it seems at least somewhat similar. i was told i might have dyslexia however as i am aware that only affects reading.
i don't know what to do.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?